# SDR SWAA2022031509253

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 48,200 hours, 30,861 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT TIP OF #1 ENGINE PYLON FOUND CRACK BULB SEAL RETAINER ATTACH AT TRANSVER SE WEB. / REMOVED & REPLACED L/W BULB SEAL RETAINER AT AFT TIP OF #7 ENGINE PYLON AT ATTACH TRANSVERSE WEB IAW SOPM 20-50-01 & IPC 57-50-00-25
